# SDR VNAA0710011

- Difficulty date: October 15, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 8,701 hours, 8,933 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE OVERBOARD EXHAUST VALVE IN THE OPEN POSITION.  MAINTENANCE CLOSED THE OVERBOARD EXHAUST SHUT-OFF VALVE IN THE CLOSED POSITION AS PER THE MEL 21-24-06-2.  AIRCRAFT PRESSURE CHECK WAS GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
